# SDR ASAA2014032407309

- Difficulty date: March 24, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 25,132 hours, 7,512 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM MENU DISPLAYED ON ACARS MENU PAGE. DISPATCH WAS UNABLE TO CONTACT THE ACFT THROUGH THE SATCOM SYSTEM.  ACFT GROUNDED. VERIFIED NO SATCOM PROMPT. ACCOMPLISHED FIM TASK 23-15 TASK 801.  PROMPT REAPPEARS. GROUND VERIFICATION GOOD.
